# SDR VNAA0112003

- Difficulty date: December 5, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 16,766 hours, 14,973 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE ROLL, THE CREW RECEIVED LEFT HAND SHAKER FAIL CAS MESSAGE AND ASSOCIATED AMBER CAS MESSAGES AND ABORTED TAKEOFF.  AS THE AIRCRAFT DECELERATED THE INDICATIONS CLEARED.  THE CREW CONTACTED MAINTENANCE CONTROL WHO CLEARED THE FLIGHT FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4168 DEPARTED WITH NO FURTHER INCIDENTS.
